MAUDE Adverse Event Report: GRACE MANUFACTURING INC. MINILAP; MINIGRIP CLUTCH GRASPER

GRACE MANUFACTURING INC. MINILAP; MINIGRIP CLUTCH GRASPER
Model Number IPN002708
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the jaws deformed/bent".Laparoscopy low anterior resection, the surgeon was grasping the descending colon and then the surgeon tried the ratchet function of the handle locks the position of the jaws, however the ratchet was not used.User noticed the jaws was deformed/bent.The devices were therefore not used on the patient.The surgeon used ez trocar, surgery was finished.No patient injury was reported.

Brand Name
MINILAP
Common Device Name
MINIGRIP CLUTCH GRASPER
Manufacturer (Section D)
GRACE MANUFACTURING INC.
614 sr 247
russellville AR 72802
MDR Report Key7713594
Report Number3002770040-2018-12351
Device Sequence Number1107744
Product Code GEI
UDI-Device Identifier14026704582614
UDI-Public14026704582614
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Model NumberIPN002708
Device Catalogue NumberPGCC300
Device Lot NumberGML-00213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1